Eigenvalue asymptotics for Schrödinger and Dirac operators with the constant magnetic field and with electric potential decreasing at infinity
Journées équations aux dérivées partielles (1991), article no. 10, 5 p.
@article{JEDP_1991____A10_0,
     author = {Ivrii, Victor},
     title = {Eigenvalue asymptotics for Schr\"odinger and Dirac operators with the constant magnetic field and with electric potential decreasing at infinity},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1991},
     zbl = {0738.35050},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1991____A10_0}
}
Ivrii, Victor. Eigenvalue asymptotics for Schrödinger and Dirac operators with the constant magnetic field and with electric potential decreasing at infinity. Journées équations aux dérivées partielles (1991), article  no. 10, 5 p. http://www.numdam.org/item/JEDP_1991____A10_0/

1. V.Ivrii, Journées ” Équat. aux Deriv. Part., Saint Jean de Monts, 1987. Exp. XX, 7 pp. | Numdam

2. V.Ivrii, Proc. Intern. Cong. Math., Berkeley, 1986, 1084-1093. | Zbl 0719.47031

3. V.Ivrii, Soviet Math. Doklady, 36 (1988) N 3, 1043-1046. | MR 89j:35098b

4. V.Ivrii, Soviet Math. Doklady, 39 (1989) N 3, 431-441. | MR 90i:35200

5. V.Ivrii, Dokl. AN SSSR, 310 (1989) N 4, 788-792. | Zbl 0779.35078

6. V.Ivrii, Dokl. AN SSSR, 311 (1990) N 5, 1102-1105. | MR 91i:35141 | Zbl 0734.35065

7. V.Ivrii, Semiclassical microlocal analysis and precise spectral asymptotics. Chapter 4. Preprint 2. Ecole Polytechnique, Preprint M 969.0191, January 1991.

8. V.Ivrii, Semiclassical microlocal analysis and precise spectral asymptotics. Chapter 6. Preprint 4. Ecole Polytechnique, Preprint M 974.0591, May 1991.

9. V.Ivrii, Semiclassical microlocal analysis and precise spectral asymptotics. Chapter 7. Preprint 5. Ecole Polytechnique, Preprint M 980.0691, June 1991.

10. G.D. Raikov, Comm. Math. Phys., 124 (1989) 665-685. | MR 90k:35197 | Zbl 0704.35110

11. G.D. Raikov, Comm. Part. Differ. Equat., 15 (1990) N 3, 407-434. | MR 91k:35188 | Zbl 0739.35055

12. G.D. Raikov, Letters Math. Phys., 21 (1991) (to appear). | MR 92k:81031a

13. G.D. Raikov, J. reine angew. Math. (to appear).

14. A. Sobolev, J. Soviet Math., 35 (1986) 2201-2211.

15. A.Sobolev, Probl. Math. Phys., 11 (1986) 232-248. | MR 88c:81020

16. A.Sobolev, Operator Theory : Adv. and Appl., (Birkhäuser) 46 (1990) 27-31. | MR 1124650 | Zbl 0718.35069

17. S. Solnyshkin, Selecta Math. Soviet., 5 (1986) 297-306. | Zbl 0598.35017